# SDR REXA2025032400353

- Difficulty date: February 3, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF R/H F.S. 280 BEAM IS CORRODED BETWEEN RBL 9 TO RBL18. REPLACED  FLOOR BEAM PER REO'S 670-53-11-579 AND 670-53-21-2563.
